Accéder directement au contenu Accéder directement à la navigation


hal-00531534v1  Article dans une revue
Luc JaulinGilles Chabert. Resolution of nonlinear interval problems using symbolic interval arithmetic
Engineering Applications of Artificial Intelligence, Elsevier, 2010, 23 (6), pp.1035-1049. ⟨10.1016/j.engappai.2009.06.002⟩
...
hal-00593201v1  Article dans une revue
Pau HerreroLuc JaulinJosep VehiMiguel A. Sainz. Guaranteed set-point computation with application to the control of a sailboat
International Journal of Control, Automation and Systems, Springer, 2010, 8 (1), pp.1-7. ⟨10.1007/s12555-010-0101-3⟩
hal-00450104v1  Article dans une revue
Luc Jaulin. Probabilistic set-membership approach for robust regression
Journal of Statistical Theory and Practice, Grace Scientific Pub., 2010, 4 (1), pp.155-167
...
hal-00518507v1  Article dans une revue
Alexandre GoldsztejnLuc Jaulin. Inner approximation of the range of vector-valued functions
Reliable Computing, Springer Verlag, 2010, pp.1-23
...
hal-00636026v1  Communication dans un congrès
Fabrice Le BarsAlain BertholomJan SliwkaLuc Jaulin. Interval SLAM for underwater robots; a new experiment
NOLCOS 2010, Sep 2010, France. pp.XX